# SDR FDKA200612350

- Difficulty date: December 6, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 10,551 hours, 10,211 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 19667
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,002 hours, 1,017 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6083 MCO-BHM (1353 PHX LCL).  LANDING GEAR AIR GROUND FAIL MESSAGE AND GEAR WOULD NOT RETRACT AFTER T/O.  MX REMOVED AND REPLACED NLG PROX SENSOR.
